# SDR HEEA967222

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: JB15307
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOPPER FOR WINDER IS BROKEN.
